Saw my new doctor today. She lowered my norvasc and hctz. She then added a new pill in low dosage called bystolic. One reason for lowering it was because the dosage was too high in the first place and the side effects were palpitations, fast heart rate, edema, headaches, low potassium and a few others. She said other than me dealing with so many mental issues due to trauma, I am fine as far as my heart is concerned and other things. I have to see a counselor to help me to learn to relax because any little thing sets off a panic attack. I am praying that my next step will be to get off of these meds. I really have to concentrate on eating, exercising and resting, because I've been exerting myself too much.
What type if meds are you on for hypertension/high blood pressure? I'm on Norvasc and HCTZ and the side effects aren't the best. It lowers my potassium levels causing me to have high heart rates.
on Jan. 17, 2013 at 7:47 PM